# SDR DHL2003754016

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES WERE LOCKED WHEN TRYING TO TAXI OUT OF CLT. RIGHT BRAKE ACTIVATED ON CONTROL CHECK WITH THE RUDDER PEDALS.  UNABLE TO DUPLICATE ON GROUND. PERFORMED VISUAL CHECK OF ALL BRAKES, JACKED AND ROTATED ALL TIRES.  NO DEFECTS NOTED IAW MM 32-41-00.
